# SDR FDEA201501080095

- Difficulty date: January 8, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 50,958 hours, 20,032 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2527203200000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 152HF IN AFT PIT PUNCTURED.  FLOOR PANEL 152HF FABRICATED ON T14 1111933 IAW DWG SRZ 25-005.  CLASSIFIED AS CAT A MAJOR.
